Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 83, NWS Quad Cities, IA

June 17, 2014Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 17, 2014, 4:33 AM CDT for Stephenson County, Illinois. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 4:33 AM CDT (09:33 UTC)
Expired
Jun 17, 2014, 5:15 AM CDT
In force
42 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stephenson County, IL

The radar

The Milwaukee radar (KMKX), 104 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:33 AM CDTTSTM WND DMGFreeport, ILLARGE TREE LIMB DOWN IN YARD. ESTIMATED 5 INCHES IN DIAMETER.
Jun 17, 4:36 AM CDTTSTM WND DMGLena, ILPOWERLINES DOWN IN LENA.
Jun 17, 4:36 AM CDTTSTM WND GST 50Freeport, ILPOWER LINES DOWN IN FREEPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 9:01 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 17, 4:11 AM CDTTornado WatchSPC3 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WUUS53 KDVN 170933
SVRDVN
ILC177-171015-
/O.NEW.KDVN.SV.W.0083.140617T0933Z-140617T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 AM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEPHENSON COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 515 AM CDT

* AT 428 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NORA TO LENA TO SHANNON...AND MOVING NORTHEAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FREEPORT...CEDARVILLE...GERMAN VALLEY...DAKOTA...RIDOTT...ROCK
  CITY...DAVIS...MC CONNELL...SCIOTO MILLS...RED OAK...OAKDALE NATURE
  PRESERVE...BUENA VISTA...ALBERTUS AIRPORT...ONECO...ORANGEVILLE...
  DAKOTA DORNINK AIRPORT...AFOLKEY...RIDOTT CORNERS...WINNESHIEK AND
  ROCK GROVE.

OTHER LOCATIONS AFFECTED INCLUDE STEPHENSON COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4244 8939 4220 8939 4220 8976 4250 8992
      4251 8940
TIME...MOT...LOC 0933Z 238DEG 41KT 4253 8985 4236 8971
          4225 8970

HAIL...<.75IN
WIND...60MPH

$$

SHEETS
2 follow-up statements
425 
WWUS53 KDVN 170945
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT TUE JUN 17 2014

ILC177-171015-
/O.CON.KDVN.SV.W.0083.000000T0000Z-140617T1015Z/
STEPHENSON IL-
445 AM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
STEPHENSON COUNTY UNTIL 515 AM CDT...

AT 442 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONROE TO LAKE SUMMERSET TO PECATONICA...AND MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN STEPHENSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4244 8939 4220 8939 4220 8957 4250 8983
      4251 8940
TIME...MOT...LOC 0944Z 238DEG 41KT 4260 8962 4247 8943
          4230 8938

HAIL...<.75IN
WIND...60MPH

$$

SHEETS
273 
WWUS53 KDVN 170954
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 AM CDT TUE JUN 17 2014

ILC177-171004-
/O.CAN.KDVN.SV.W.0083.000000T0000Z-140617T1015Z/
STEPHENSON IL-
454 AM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEPHENSON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4244 8939 4220 8939 4220 8957 4250 8983
      4251 8940
TIME...MOT...LOC 0954Z 238DEG 41KT 4266 8957 4249 8943
          4238 8942

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:23 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 17, 4:23 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 AM CDT TUE JUN 17 2014

.SYNOPSIS...
ISSUED AT 339 AM CDT TUE JUN 17 2014

SURFACE DATA AT 08Z HAS A MESO HIGH OVER EASTERN IOWA WITH A FRONT
FROM SOUTHWEST WISCONSIN INTO NORTHEAST MISSOURI. DEW POINTS AHEAD
OF THE FRONT WERE IN THE UPPER 60S AND LOWER 70S WITH LOW AND MID
60S BEHIND IT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 339 AM CDT TUE JUN 17 2014

THE SECOND OF TWO THUNDERSTORM COMPLEXES IS MOVING THROUGH EASTERN
IOWA AND INTO ILLINOIS. BOUNDARIES FROM THIS COMPLEX WILL DICTATE
FUTURE EVOLUTION THIS MORNING.

RECENT TRENDS INDICATE CONVECTION WILL REMAIN ACROSS THE AREA
THROUGH THE EARLY PART OF THE MORNING. GOING ON STORM CLIMATOLOGY...THE
CURRENT STORM COMPLEX ACROSS IOWA SHOULD BEGIN DISSIPATING 12Z-15Z
LEAVING REMNANT CLOUDS ACROSS THE AREA FOR LATE MORNING. THE MESO
HIGH SHOULD THEN RESULT IN MUCH OF THE AFTERNOON HOURS REMAINING
DRY WITH POSSIBLY SOME ISOLATED TO SCATTERED CONVECTION DEVELOPING
DURING PEAK HEATING.

CONCEPTUAL MODELS POINT TO A NEW THUNDERSTORM COMPLEX DEVELOPING
IN NORTHERN IOWA LATE THIS AFTERNOON/EARLY EVENING WITH IT THEN
MOVING ACROSS THE NORTHERN HALF OR TWO THIRDS OF THE AREA LATE
THIS EVENING AND OVERNIGHT.

DEPENDING UPON WHERE THIS NEXT STORM COMPLEX TRACKS...A FLASH
FLOOD WATCH MAY BE NEEDED FOR PARTS OF THE AREA TONIGHT AND
WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 339 AM CDT TUE JUN 17 2014

BOUNDARIES FROM THE THUNDERSTORM COMPLEX TONIGHT WILL RESULT IN
NEW CONVECTION ACROSS THE AREA WEDNESDAY MORNING. A BRIEF LULL IN
ACTIVITY IS THEN EXPECTED FROM LATE WEDNESDAY MORNING INTO EARLY
WEDNESDAY AFTERNOON.

A NEW THUNDERSTORM COMPLEX WILL DEVELOP WEDNESDAY AFTERNOON AND
MOVE ACROSS THE AREA WEDNESDAY NIGHT.

THURSDAY AND THURSDAY NIGHT THE MODELS ARE SUGGESTING ANOTHER
THUNDERSTORM COMPLEX MOVING ACROSS EASTERN IOWA AND NORTHERN
ILLINOIS.

FRIDAY ON...
MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR FRIDAY
THROUGH SUNDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS
THE AREA. THE ONLY QUESTION IS WHERE WILL THE BOUNDARY BE LOCATED.

SUNDAY NIGHT AND MONDAY THE MODEL CONSENSUS HAS SLIGHT CHANCE
POPS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1250 AM CDT TUE JUN 17 2014

SEVERAL STORM COMPLEXES WILL MOVE ACROSS IOWA AND NORTHERN
ILLINOIS THROUGH 14Z/17. GENERALLY VFR CONDITIONS ARE EXPECTED
WITH POTENTIAL MVFR/IFR WITH ANY TSRA THAT IMPACTS A TAF SITE. AFT
14Z/17 VFR CONDITIONS ARE EXPECTED WITH INCREASED WINDS. NEW TSRA
ARE EXPECTED TO DEVELOP BY 00Z/18 THAT MAY IMPACT TAF SITES AFT
00Z/18.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT MON JUN 16 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-170915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1205 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT
RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA
IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF
GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL
BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE.
IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH
FLOODING DUE TO INTENSE RAINFALL RATES.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF
EASTERN IOWA NORTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED
THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS
LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON
WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT.

THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH
SUNDAY.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE
ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY
THREATS APPEAR TO BE HIGH WINDS AND HAIL.

AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM
AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE
90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE
THIS AFTERNOON AND EVENING.

05/SHEETS/08

In the hours before

Local storm report, Jun 17, 2:46 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HEAVY RAIN       W BELLE PLAINE          41.90N 92.28W
06/17/2014  M2.50 INCH       BENTON             IA   TRAINED SPOTTER

            SINCE AROUND 945 PM.

&&

DLS
Special weather statement, Jun 17, 3:02 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CDT TUE JUN 17 2014

IAZ052>054-064>068-076>078-087>089-ILZ001-007-009-015-016-024>026-
170900-
CARROLL-CEDAR-CLINTON-DES MOINES-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-WARREN-WASHINGTON-WHITESIDE-
302 AM CDT TUE JUN 17 2014

...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING THROUGH
EASTERN IOWA...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANAMOSA TO KALONA TO
NEAR FAIRFIELD...MOVING EAST AT 50 MPH.

* THUNDERSTORMS WILL BE NEAR...
  AMBER...WASHINGTON...RIVERSIDE AND BRIGHTON AROUND 305 AM CDT...
  CENTER JUNCTION...COPPOCK...WEST BRANCH AND OLIN AROUND 310 AM
  CDT...
  ONSLOW AND AINSWORTH AROUND 315 AM CDT...

WINDS OF 40 TO AROUND 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY RAIN...CAN BE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN PORTIONS OF EAST CENTRAL AND
SOUTHEAST IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4223 9145 4227 9018 4115 9025 4114 9043
      4092 9043 4103 9207
TIME...MOT...LOC 0800Z 276DEG 47KT 4212 9125 4154 9162
          4108 9198

SHEETS
Local storm report, Jun 17, 3:14 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 AM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
06/17/2014  M4.00 INCH       LINN               IA   TRAINED SPOTTER

            SINCE 1030 PM. RAINING HEAVILY AT THIS TIME.

&&

DLS
Special weather statement, Jun 17, 3:23 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 AM CDT TUE JUN 17 2014

IAZ042-053-054-064>068-077-078-087>089-ILZ001-002-007-009-015>017-
024>026-170915-
BUREAU-CARROLL-CEDAR-CLINTON-DES
MOINES-DUBUQUE-HENDERSON-HENRY-JACKSON-JEFFERSON-JO
DAVIESS-JOHNSON-JONES-LOUISA-MERCER-MUSCATINE-ROCK
ISLAND-SCOTT-STEPHENSON-WARREN-WASHINGTON-WHITESIDE-
323 AM CDT TUE JUN 17 2014

...THUNDERSTORMS WITH VERY STRONG WINDS RACING THROUGH EASTERN IOWA
INTO NORTHWEST ILLINOIS...

AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNARD TO NICHOLS
TO 28 MILES SOUTHWEST OF ROME...MOVING EAST AT 50 MPH. WIND GUSTS OF
45 TO 55 MPH HAVE BEEN OBSERVED WITH THESE STORMS.

* THUNDERSTORMS AND STRONG WINDS WILL CONTINUE TO RACE ACROSS
  EASTERN IOWA...CROSSING THE MISSISSIPPI RIVER AND AFFECT THE AREA
  FROM BELLEVUE...THROUGH THE QUAD CITIES...TO BURLINGTON BETWEEN
  4 AND 430 AM.

WINDS UP TO 60 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4220 8959 4219 8968 4194 8968 4193 8962
      4159 8963 4159 8956 4114 8959 4115 8964
      4123 8965 4123 8986 4115 8987 4115 9043
      4097 9045 4090 9178 4238 9099 4245 8963
TIME...MOT...LOC 0819Z 264DEG 44KT 4233 9084 4150 9126
          4070 9198

SHEETS
Local storm report, Jun 17, 4:08 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TSTM WND GST     PARK VIEW               41.69N 90.54W
06/17/2014  E60.00 MPH       SCOTT              IA   NWS EMPLOYEE

            SMALL TREE BRANCHES DOWN.

&&

GROSS
Local storm report, Jun 17, 4:31 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     TSTM WND GST     1 WSW DEWITT            41.82N 90.57W
06/17/2014  M71.00 MPH       CLINTON            IA   DEPT OF HIGHWAYS

            RWIS STATION.

0402 AM     TSTM WND GST     2 NW MOLINE             41.51N 90.52W
06/17/2014  M57.00 MPH       ROCK ISLAND        IL   DEPT OF HIGHWAYS

            MEASURED AT I-74 BRIDGE RWIS.

0415 AM     TSTM WND GST     CLINTON MUNICIPAL AIRPO 41.83N 90.33W
06/17/2014  M58.00 MPH       CLINTON            IA   AWOS

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:02 AM CDTSpecial Weather StatementDVNMercer, Rock Island58 min
Jun 17, 3:23 AM CDTSpecial Weather StatementDVNCarroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more52 min
Jun 17, 3:28 AM CDTSevere Thunderstorm WarningDVNRock Island32 min
Jun 17, 3:36 AM CDTTornado WarningDVNRock Island24 min
Jun 17, 4:02 AM CDTSevere Thunderstorm WarningDVNCarroll, Henry, Rock Island, Whiteside43 min
Jun 17, 3:00 PM CDTFlash Flood WatchDVNJo Daviess, Stephenson21 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.